Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Taking Oralcon, had unprotected sex after stopping pill, now cramping, dizziness. Pregnant?

Hi, I have been doing a some research and find myself very confused. I have been taking the Oralcon contraceptive pill for a while but end of June I stopped taking them after the pack was finished. I had my period while on Oralcon on the 22 June 2012 - 27 June 2012. I expected my period again on the 20th of July but it only came on the 24th - 27th of July. It was not a normal period. It was very light in colour and barely even there. My husband and I had unprotected sex once after I stopped taking the pill as well as the day before my weird period arrived and then once more after that. I have been feeling cramping, some dizzy spells and moodiness. Can there be a chance that I am pregnant or is it just due to me stopping the pill? Please help
Asked On : Sat, 4 Aug 2012
Answers:  1 Views:  645
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thanks for query,
You have period ended on 27 th July right?
I think there is no chances of pregnancy as all your sex falls before the period & last one in a safe period.
The symptoms you have has no significance.
Answered: Sun, 5 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor